# SDR AALA990703

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRE SPLICE THAT WAS SHORTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
